MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-222
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "a right side rupture as well as bilateral exchange from textured to smooth due to concern with the product." device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Healthcare professional reported "a right side rupture as well as bilateral exchange from textured to smooth due to concern with the product." device has been explanted.
 
Additional Manufacturer Narrative
A visual analysis of the returned device identified one extended opening and fold creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified one opening sharp.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: one sharp opening in the side radius assessed as unidentified (tear) opening.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13876962
Report Number9617229-2022-04012
Device Sequence Number4692778
Product Code FTR
UDI-Device Identifier10888628002340
UDI-Public10888628002340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Model Number115-222
Device Catalogue Number115-222
Device Lot Number2663953
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer04/12/2022
05/17/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/09/2022
06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight54 KG